Alert archive / Tennessee / River Flood Warnings in 2016

River Flood Warning 1, NWS Morristown, TN

February 2, 2016Bledsoe County, Marion County, Sequatchie County, Tennessee

NWS Morristown, TN issued this river flood warning at Feb 2, 2016, 9:32 AM CST for Bledsoe County, Marion County, Sequatchie County, Tennessee. It took effect at Feb 3, 2016, 2:34 PM CST. It was in force for 35 hr.

The area

The outline as issued.

The facts

Issued
Feb 2, 2016, 9:32 AM CST (15:32 UTC)
In effect from
Feb 3, 2016, 2:34 PM CST
Expired
Feb 5, 2016, 1:12 AM CST
In force
35 hr
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Flood severity
Minor

Counties Bledsoe County, TN, Marion County, TN, Sequatchie County, TN

The radar

The Northeast Alabama radar (KHTX), 68 km from the middle of the area, began a volume at 15:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sequatchie River near Whitwell (WHTT1). The gauge peaked at 14.74 ft at Feb 4, 2016, 4:00 AM CST.

actionminormoderatemajor5101502/0202/0302/0402/0502/06
Action stage
12 ft
Minor stage
14 ft
Moderate stage
18 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03571000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

894 
WGUS44 KMRX 021532
FLWMRX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MORRISTOWN, TENNESSEE
1032 AM EST TUE FEB 2 2016

...The National Weather Service in Morristown, TN has issued a Flood 
Warning for the following rivers ...

  Sequatchie River Near Whitwell TN affecting Bledsoe...Marion and 
  Sequatchie Counties

A line of showers and thunderstorms will produce heavy rains over the
area tonight...possibly in excess of two inches. This intensity of
rainfall will produce rises on area rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most deaths in floods occur in automobiles. If you come to a closed 
or flooded road, Turn Around! Don't Drown! For more details, stay 
tuned to NOAA Weather Radio or commercial television or radio 
stations that carry weather information.

&&

TNC007-115-153-031532-
/O.NEW.KMRX.FL.W.0001.160203T2034Z-160205T0712Z/
/WHTT1.1.ER.160203T2034Z.160204T0600Z.160205T0112Z.NO/
932 AM CST TUE FEB 2 2016

The National Weather Service in Morristown, TN has issued a
* Flood Warning for 
  The Sequatchie River Near Whitwell TN.
* From Wednesday early afternoon until Thursday evening.
* At 08:15 AM Tuesday the stage was 4.7 feet and rising.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday early afternoon
  and continue to rise to near 15.0 feet by early Thursday morning. 
  The river will fall below flood stage Thursday evening.
* At 16.0 feet...Flooding of agricultural land becomes more 
  extensive. Water reaches the bottom of the river gage house.

&&
 
LAT...LON 3510 8561 3555 8528 3552 8523 3507 8554

$$
5 follow-up statements
157 
WGUS84 KMRX 030149
FLSMRX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN, TENNESSEE
849 PM EST TUE FEB 2 2016

...The Flood Warning continues for the following rivers ...

  Sequatchie River Near Whitwell TN affecting Bledsoe...Marion and 
  Sequatchie Counties 
 
 A line of showers and thunderstorms will produce heavy rains over the
area tonight...possibly in excess of two inches. This intensity of
rainfall will produce rises on area rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most deaths in floods occur in automobiles. If you come to a closed 
or flooded road, Turn Around! Don't Drown! For more details, stay 
tuned to NOAA Weather Radio or commercial television or radio 
stations that carry weather information.

&&

TNC007-115-153-040149-
/O.EXT.KMRX.FL.W.0001.160204T0500Z-160205T1617Z/
/WHTT1.1.ER.160204T0500Z.160204T1800Z.160205T1017Z.NO/
749 PM CST TUE FEB 2 2016

...Flood Warning extended until Friday morning...
The Flood Warning continues for
  The Sequatchie River Near Whitwell TN.
* From Wednesday late evening until Friday morning.
* At 7:15 PM Tuesday the stage was 5.9 feet.
* Flood stage is 14.0 feet.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday late evening and 
  continue to rise to near 15.0 feet by Thursday early afternoon. The
  river will fall below flood stage by Friday morning.
* At 16.0 feet...Flooding of agricultural land becomes more 
  extensive. Water reaches the bottom of the river gage house.

&&
 
LAT...LON 3510 8561 3555 8528 3552 8523 3507 8554

$$
899 
WGUS84 KMRX 031522
FLSMRX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN, TENNESSEE
1022 AM EST WED FEB 3 2016

...The Flood Warning continues for the following rivers ...

  South Chickamauga Creek At Chickamauga TN affecting Catoosa and 
  Hamilton Counties 
  Sequatchie River Near Whitwell TN affecting Bledsoe...Marion and 
  Sequatchie Counties 
 
Rainfall in excess of two inches fell overnight. These amounts...
falling during a fairly brief window of time...has resulted in
rapid rises on area rivers. Some will exceed minor flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most deaths in floods occur in automobiles. If you come to a closed 
or flooded road, Turn Around! Don't Drown! For more details, stay 
tuned to NOAA Weather Radio or commercial television or radio 
stations that carry weather information.

&&

GAC047-TNC065-041522-
/O.EXT.KMRX.FL.W.0002.160203T1840Z-160206T0417Z/
/CHKT1.1.ER.160203T1840Z.160205T0000Z.160205T2217Z.NO/
1022 AM EST WED FEB 3 2016

...Flood Warning extended until Friday evening...The Flood Warning 
continues for
  The South Chickamauga Creek At Chickamauga TN.
* From this afternoon until Friday evening.
* At 09:15 AM Wednesday the stage was 16.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 20.5 feet during late Thursday. The river will fall
  below flood stage by Friday afternoon.
* At 21.0 feet...Mack Smith Road and Lovell Field Loop become 
  impassable. Water begins to come onto Airport Road, just north of 
  the terminal complex. West Chickamauga Creek increases to near a 
  half mile wide in places, becoming hazardous to adjacent travel in 
  East Ridge.

&&
 
LAT...LON 3509 8527 3511 8522 3492 8508 3489 8517

$$

TNC007-115-153-041522-
/O.EXT.KMRX.FL.W.0001.160203T2145Z-160205T1536Z/
/WHTT1.1.ER.160203T2145Z.160204T1200Z.160205T0936Z.NO/
922 AM CST WED FEB 3 2016

...Flood Warning extended until Friday morning...The Flood Warning 
continues for
  The Sequatchie River Near Whitwell TN.
* From late this afternoon until Friday morning.
* At 08:15 AM Wednesday the stage was 12.6 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 15.0 feet Thursday morning. The river 
  will fall below flood stage by Friday morning.
* At 16.0 feet...Flooding of agricultural land becomes more 
  extensive. Water reaches the bottom of the river gage house.

&&
 
LAT...LON 3510 8561 3555 8528 3552 8523 3507 8554

$$

TNC129-145-041522-
/O.ROU.KMRX.HY.S.0000.000000T0000Z-000000T0000Z/
/OAKT1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1022 AM EST WED FEB 3 2016

For the Emory River at Oakdale TN.
* Until further notice.
* At 09:15 AM Wednesday the stage was 17.1 feet.
* Flood stage is 27.0 feet.
* Forecast...The river will crest near 19.2 feet this afternoon.

&&

LAT...LON 3614 8481 3620 8473 3593 8445 3587 8452

$$

TNC029-041522-
/O.ROU.KMRX.HY.S.0000.000000T0000Z-000000T0000Z/
/NEPT1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1022 AM EST WED FEB 3 2016

For the Pigeon River at Newport TN.
* Until further notice.
* At 09:00 AM Wednesday the stage was 3.7 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will rise to near 7.5 feet Thursday morning.
* At 8.0 feet...Minor flooding occurs downstream from gage on Highway
  25/70 and in the community of Edwina. Jimtown Road may be affected.

&&
 
LAT...LON 3600 8321 3597 8317 3578 8310 3580 8319

$$
521 
WGUS84 KMRX 040054
FLSMRX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN, TENNESSEE
754 PM EST WED FEB 3 2016

...The Flood Warning continues for the following rivers ...

  French Broad River Near Newport TN affecting Cocke and Jefferson 
  Counties 
 
...The Flood Warning continues for the following rivers ...
  South Chickamauga Near South Chickamauga Creek At Chickamauga TN 
  affecting Catoosa and Hamilton Counties 
  Sequatchie River Near Whitwell TN affecting Bledsoe...Marion and 
  Sequatchie Counties 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most deaths in floods occur in automobiles. If you come to a closed 
or flooded road, Turn Around! Don't Drown! For more details, stay 
tuned to NOAA Weather Radio or commercial television or radio 
stations that carry weather information.

&&

GAC047-TNC065-050054-
/O.CON.KMRX.FL.W.0002.000000T0000Z-160206T0417Z/
/CHKT1.1.ER.160203T1810Z.160205T0000Z.160205T2217Z.NO/
754 PM EST WED FEB 3 2016

The Flood Warning continues for
  The South Chickamauga Near South Chickamauga Creek At Chickamauga 
  TN.
* Until Friday evening.
* At 07:15 PM Wednesday the stage was 18.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.5 feet by 
  tomorrow evening...but is then expected to begin falling. The river
  will fall below flood stage by Friday afternoon.
* At 21.0 feet...Mack Smith Road and Lovell Field Loop become 
  impassable. Water begins to come onto Airport Road, just north of 
  the terminal complex. West Chickamauga Creek increases to near a 
  half mile wide in places, becoming hazardous to adjacent travel in 
  East Ridge.

&&
 
LAT...LON 3509 8527 3511 8522 3492 8508 3489 8517

$$

TNC029-089-050054-
/O.EXT.KMRX.FL.W.0003.160204T0333Z-160205T1930Z/
/NWPT1.1.ER.160204T0333Z.160204T1200Z.160205T1330Z.NO/
754 PM EST WED FEB 3 2016

...Flood Warning extended until Friday afternoon...The Flood Warning 
continues for
  The French Broad River Near Newport TN.
* From tonight until Friday afternoon.
* At 06:45 PM Wednesday the stage was 8.8 feet.
* Flood stage is 10.0 feet.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 11.5 feet by tomorrow morning. The river will fall below 
  flood stage by Friday morning.
* At 10.0 feet...Agricultural land near the gage on Highway 321 is 
  flooded.

&&
 
LAT...LON 3599 8321 3602 8320 3594 8290 3589 8300

$$

TNC007-115-153-050054-
/O.CON.KMRX.FL.W.0001.000000T0000Z-160205T1536Z/
/WHTT1.1.ER.160204T0019Z.160204T1200Z.160205T0936Z.NO/
654 PM CST WED FEB 3 2016

The Flood Warning continues for
  The Sequatchie River Near Whitwell TN.
* From this evening until Friday morning.
* At 06:15 PM Wednesday the stage was 14.0 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 15.0 feet by tomorrow morning. The river will fall 
  below flood stage by Friday morning.
* At 16.0 feet...Flooding of agricultural land becomes more 
  extensive. Water reaches the bottom of the river gage house.

&&
 
LAT...LON 3510 8561 3555 8528 3552 8523 3507 8554

$$
469 
WGUS84 KMRX 041609
FLSMRX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN, TENNESSEE
1109 AM EST THU FEB 4 2016

...The Flood Warning continues for the following rivers ...

  South Chickamauga Creek At Chickamauga TN affecting Catoosa and 
  Hamilton Counties 
  Sequatchie River Near Whitwell TN affecting Bledsoe...Marion and 
  Sequatchie Counties 
 
The Sequatchie River at Whitwell has crested and has begun to
recede. South Chickamauga Creek at Chickamauga is expected to
continue a slow rise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most deaths in floods occur in automobiles. If you come to a closed 
or flooded road, Turn Around! Don't Drown! For more details, stay 
tuned to NOAA Weather Radio or commercial television or radio 
stations that carry weather information.

&&

GAC047-TNC065-050609-
/O.EXT.KMRX.FL.W.0002.000000T0000Z-160206T1200Z/
/CHKT1.1.ER.160203T1810Z.160205T1200Z.160206T0600Z.NO/
1109 AM EST THU FEB 4 2016

...Flood Warning extended until Saturday morning...The Flood Warning 
continues for
  The South Chickamauga Creek At Chickamauga TN.
* Until Saturday morning.
* At 10:15 AM Thursday the stage was 18.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.5 feet by 
  Friday morning...but is then expected to begin falling. The river
  will fall below flood stage by early Saturday morning.
* At 21.0 feet...Mack Smith Road and Lovell Field Loop become 
  impassable. Water begins to come onto Airport Road, just north of 
  the terminal complex. West Chickamauga Creek increases to near a 
  half mile wide in places, becoming hazardous to adjacent travel in 
  East Ridge.

&&
 
LAT...LON 3509 8527 3511 8522 3492 8508 3489 8517

$$

TNC007-115-153-050609-
/O.EXT.KMRX.FL.W.0001.000000T0000Z-160205T0730Z/
/WHTT1.1.ER.160204T0022Z.160204T1000Z.160205T0130Z.NO/
1009 AM CST THU FEB 4 2016

...Flood Warning extended until late tonight...The Flood Warning 
continues for
  The Sequatchie River Near Whitwell TN.
* Until late tonight.
* At 09:15 AM Thursday the stage was 14.5 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* At 14.0 feet...Flooding of agricultural land begins.

&&
 
LAT...LON 3510 8561 3555 8528 3552 8523 3507 8554

$$
335 
WGUS84 KMRX 050049
FLSMRX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN, TENNESSEE
749 PM EST THU FEB 4 2016

...The Flood Warning is cancelled for the following rivers ...

  South Chickamauga Near South Chickamauga Creek At Chickamauga TN 
  affecting Catoosa and Hamilton Counties
  Sequatchie River Near Whitwell TN affecting Bledsoe...Marion and 
  Sequatchie Counties

&&

GAC047-TNC065-050119-
/O.CAN.KMRX.FL.W.0002.000000T0000Z-160206T1200Z/
/CHKT1.1.ER.160203T1810Z.160204T1200Z.160204T2247Z.NO/
749 PM EST THU FEB 4 2016

The Flood Warning is cancelled for
  The South Chickamauga Near South Chickamauga Creek At Chickamauga 
  TN.
* At 07:15 PM Thursday the stage was 17.8 feet.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to remain below flood stage.
* At 18.0 feet...Water begins to cross Mack Smith Road in Catoosa 
  County, Georgia. Flooding begins at golf courses near the 
  confluence of South and West Chickamauga Creeks. West Chickamauga 
  Creek begins to overflow its banks, as well.

&&
 
LAT...LON 3509 8527 3511 8522 3492 8508 3489 8517

$$

TNC007-115-153-050119-
/O.CAN.KMRX.FL.W.0001.000000T0000Z-160205T0730Z/
/WHTT1.1.ER.160204T0022Z.160204T1000Z.160204T2215Z.NO/
649 PM CST THU FEB 4 2016

The Flood Warning is cancelled for
  The Sequatchie River Near Whitwell TN.
* At 06:15 PM Thursday the stage was 13.9 feet.
* Flood stage is 14.0 feet.
* Forecast...The river is forecast to remain below flood stage.
* At 14.0 feet...Flooding of agricultural land begins.

&&
 
LAT...LON 3510 8561 3555 8528 3552 8523 3507 8554

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this river flood warning went out at Feb 2, 9:04 AM CST, 28 minutes earlier.

Area forecast discussion, Feb 2, 9:04 AM CST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
1004 AM EST TUE FEB 2 2016

.DISCUSSION...LOW LEVEL MOISTURE IS LINGERING THIS MORNING WITH
OVERCAST SKIES AND FOG IN VALLEY LOCATIONS. UPDATED TEMPS TO
REFLECT HIGHER ELEVATIONS CLEARING AND VALLEY LOCATIONS OVERCAST.
THESE CONDITIONS SHOULD BEGIN TO CLEAR BY LATE MORNING/EARLY
AFTERNOON. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE
POSSIBLE THIS AFTERNOON...WITH WINDS INCREASING THROUGH THE DAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             69  59  62  35 /  30 100  80  10
KNOXVILLE MCGHEE TYSON AIRPORT, TN  68  60  63  34 /  20 100  90  10
OAK RIDGE, TN                       69  59  61  34 /  20 100  80  10
TRI CITIES AIRPORT, TN              62  52  60  33 /  10  70 100  10

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 10 AM EST WEDNESDAY
     FOR CHEROKEE-CLAY.

TN...WIND ADVISORY FROM 4 PM EST /3 PM CST/ THIS AFTERNOON TO 10 AM
     EST /9 AM CST/ WEDNESDAY FOR ANDERSON-BLEDSOE-BLOUNT SMOKY
     MOUNTAINS-BRADLEY-CAMPBELL-CLAIBORNE-COCKE SMOKY MOUNTAINS-
     EAST POLK-GRAINGER-HAMBLEN-HAMILTON-HANCOCK-HAWKINS-
     JEFFERSON-JOHNSON-KNOX-LOUDON-MARION-MCMINN-MEIGS-MORGAN-NW
     BLOUNT-NORTH SEVIER-NORTHWEST CARTER-NORTHWEST COCKE-
     NORTHWEST GREENE-NORTHWEST MONROE-RHEA-ROANE-SCOTT TN-
     SEQUATCHIE-SEVIER SMOKY MOUNTAINS-SOUTHEAST CARTER-
     SOUTHEAST GREENE-SOUTHEAST MONROE-SULLIVAN-UNICOI-UNION-
     WASHINGTON TN-WEST POLK.

VA...WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 10 AM EST WEDNESDAY
     FOR LEE-RUSSELL-SCOTT-WASHINGTON-WISE.

&&

JW
Hazardous weather outlook, Feb 2, 3:11 AM CST, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
411 AM EST TUE FEB 2 2016

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-030930-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
411 AM EST TUE FEB 2 2016 /311 AM CST TUE FEB 2 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...

LOW LEVEL MOISTURE WILL BE HIGH WITH FOG DEVELOPMENT EXPECTED
ACROSS THE AREA. FOG MAY BE DENSE WITH VISIBILITIES LESS THAN A
QUARTER MILE IN LOW LYING AREAS THROUGH 9 AM.

A COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT. STRONG AND GUSTY
WINDS OF 15 TO 30 MPH WITH GUSTS TO AROUND 40 MPH CAN BE EXPECTED
OVER MOST OF THE AREA...WITH THE HIGHER ELEVATIONS AND FOOTHILLS OF
OUR EASTERN MOUNTAINS SEEING GUSTS UP TO 50 MPH AT TIMES. A WIND
ADVISORY IS IN EFFECT.

A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS WILL MOVE INTO THE
AREA DURING THE OVERNIGHT HOURS. THE OVERALL SEVERE WEATHER THREAT
WILL BE MARGINAL. HOWEVER...STRONG GUSTY WINDS WILL BE THE MAIN
THREAT...AND FLASH FLOODING MAY OCCUR IF STORMS REPEATEDLY TRACK
OVER THE SAME AREAS. THE MAIN THREAT AREA WOULD BE FOR LOCATIONS
WEST OF I-75 ALONG THE CUMBERLAND PLATEAU WITH THE MAIN TIMING
BETWEEN 1 AND 7 AM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

STRONG GUSTY WINDS OF 15 TO 30 MPH WITH GUSTS TO 40 MPH WILL
CONTINUE WEDNESDAY MORNING BEFORE DECREASING IN THE AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

MA/TD

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 1:46 AM CSTDense Fog AdvisoryMRXAnderson, Bledsoe, Blount, Bradley, Campbell, Carter and 27 more6 hr
Feb 2, 4:07 PM CSTHigh Wind WarningMRXBlount, Carter, Cocke, Greene, Johnson, Monroe and 2 more16 hr

Nearby

River Flood Warnings in Tennessee, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.